# SDR HALA2021011900341

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 21,859 hours, 3,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING EPSU BATTERIES, EPSU BOX WOULD NOT TEST AT DOOR 1R (12WL).  CORRECTIVE ACTION: REMOVED AND REPLACED EPSU BATTERY, PER W/C 3351-4002-HAL.  REMOVED 1R AND 4R DOOR SLIDE AND PERFORMED WIRING CHECKS.  R & R 1R DOOR SLIDE, PER AMDS CARD 2561-9403.  RII C/W.
